Mathematische Zeitschrift

, Volume 232, Issue 4, pp 607–619 | Cite as

The Kelvin–Nevanlinna–Royden criterion for p-parabolicity

  • Vladimir Gol'dshtein
  • Marc Troyanov
Original article


We generalize the so called Kelvin–Nevanlinna–Royden criterion for the parabolicity of manifolds to the case of p-parabolicity for all \(1 < p < \infty\).

Mathematics Subject Classification (1991):31C15, 31C12, 31C45, 53C20 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Vladimir Gol'dshtein
    • 1
  • Marc Troyanov
    • 2
  1. 1.Department of Mathematics, Ben Gurion University of The Negev, P.O. Box 653, 84105 Beer Sheva, Israel (e-mail:
  2. 2.Département de Mathématiques, Ecole Polytechnique Fédérale de Lausanne, CH-1015 Lausanne, Switzerland (e-mail:

Personalised recommendations